I’d just like to share my findings, hope this may be helpful to others. I had a gamma gt reading of 345, yep I was drinking a lot, 3-months later I had sorted out the drinking and it reduced to 166. 4 months later it was 180 and I was getting bad headaches, with my alcohol well under control I was confused…well this is what happened…. I switched the alcohol for Robinsons Apple & Black current, drinking 2 – 3 pints (quite a strong mix) daily. I discovered this contains Aspartame (Chemical Sweetener), research this, and guess what.. it raises gamma gt and causes headaches. So for all you lot with higher readings check the labels for Aspartame..! I’m now waiting 3 months for my next test, only just found this out so I have a lot of hope this will fix the headaches too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.